MathSciNet Relay Station
MathSciNet bibliographic data
MR1857061 90C30 (49J40)
Marcotte, P.; Zhu, D. L. A cutting plane method for solving quasimonotone variational inequalities. Comput. Optim. Appl. 20 (2001), no. 3, 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement